MAUDE Adverse Event Report: NEWPORT MRDICAL INSTRUMENT, INC E360; VENTILATOR, CONTINUOUS, FACILITY USE

NEWPORT MRDICAL INSTRUMENT, INC E360; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number E360
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation: the field service engineer (fse) evaluated the ventilator and did not find any electrical sparking.The reported event could not be confirmed.However, while on-site the fse found that the compressor was producing noise and the nebulizer was not working.Both issues were resolved during the visit and the ventilator was handed back to the customer in working condition.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the e360 ventilator was sparking.There was no patient involvement reported.

Brand Name
E360
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
NEWPORT MRDICAL INSTRUMENT, INC
1620 sunflower ave
costa mesa CA 92626
MDR Report Key7436323
Report Number2023050-2018-00023
Device Sequence Number19161206
Product Code CBK
UDI-Device Identifier10884521541283
UDI-Public10884521541283
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K101803
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE360
Device Catalogue NumberE360T-SY-IN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/29/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2018
Initial Report FDA Received Date04/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1